# SDR ASAA2022101740391

- Difficulty date: October 17, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 34,429 hours, 10,951 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Actuator
- Part number: 5416744
- Part serial: 15760
- Condition: Faulty
- Location: R Ram Air Inlet
- Part time: 38,884 hours, 11,537 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

R PACK LIGHT ILLUMINATES ON MASTER CAUTION RECALL. EXTINGUISHES WITH MASTER CAUTION RESET. GROUNDED - YES. REMOVED & REPLACED RH RAM AIR ACTUATOR REF B737-900 AMM 21-51-2, OPS CHECK GOOD.
